Use patches to cover but the medication is still on the patch after three days. Does it still put medication into your system even though it's not stuck just the patch.
Is the patch not adhering to your skin? Or is it adhering, and you're still seeing a residue/medication left on it when you take it off? If it is adhering, chances are what you're seeing is not medication but adhesive. If you are having problems with adhering, make sure that you're putting it on a patch of your body where there is no hair growth, such as just over your shoulder, and hold it there with consistent pressure for 30 seconds for letting go. Every time you change your patch, change the side of the body put it on, meaning left to right and vice versa. Tell us a little bit more about what you're experiencing and we'll try to be more expansive in how we help you, OK? Best of luck!
Meggie gave you really good info.
Sometimes they forget to tell you that a first time user will require 24 hours to get the dose working to its most effective level. Subsequent dosing won't be a problem because your blood levels are up there already.
The first 24 hours you need to continue taking your previous meds to provide coverage.
I also had a problem with this medication not sticking to my skin. What I currently do is apply the patch then apply 3 or 4 " medical tape over it. I have found this to be the most effective way of getting my medication for the full 72 hours. Hope it works for you!! Have a great night.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Was just restarted on Fentanyl patches and one fell off & wont re-stick! Help, what do I tell the Dr
Posted 19 Oct 2009 • 11 answers
Posted 16 Mar 2010 • 2 answers
AATN: Mylan Fentanyl patch users... If your having a hard time getting your fentanyl patch to stick?
Posted 16 Aug 2014 • 8 answers
Posted 3 Oct 2015 • 3 answers
Posted 6 May 2016 • 3 answers